# SDR USAA2014110700010

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 22,357 hours, 7,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK LEVEL 2 EXFOLIATION CORROSION ON AFT RT SHEAR PLATE BETWEEN FRAME 69 TO 70, STRINGER 23R, Z-500, -Y1292.  REPLACED AFT RT SILL PLATE IAW SRM 51-75-12.
